MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Model Number 02.12.T3I4R
Health Effect - Clinical Code Balance Problems (4401)
Date of Event 11/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 november 2020: lot 180377: (b)(4) items manufactured and released on 23-apr-2018.Expiration date: 2023-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting instability due an aseptic loosening of the tibial component.The surgeon planned to revise the tibial component and poly on (b)(6) 2020, 2 years and 1 month after primary, but the case had to be postponed due to the patient going into atrial fibrillation just prior to the start of the case.
 
Additional Manufacturer Narrative
The patient came in reporting instability due an aseptic loosening of the tibial component.The surgeon planned to revise the tibial component and poly on (b)(6) 2020, 2 years and 1 month after primary, but the case had to be postponed due to the patient going into atrial atrial fibrillation just prior to the start of the case.Revision surgery has not been performed yet.
 
Event or Problem Description

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Common Device Name
TIBIAL TRAY FIXED CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11037586
Report Number3005180920-2020-00911
Device Sequence Number13780052
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2023
Device Model Number02.12.T3I4R
Device Catalogue Number02.12.T3I4R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date12/18/2020
Supplement Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;